Skip to Content

How long does a adderreal overdose last?

Responses (1)

christineATU 10 Oct 2010

Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of Adderall can be fatal.

Overdose symptoms may include restlessness, tremor, muscle twitches, rapid breathing, confusion, hallucinations, panic, aggressiveness, unexplained muscle pain or tenderness, muscle weakness, fever or flu symptoms, and dark colored urine. These symptoms may be followed by depression and tiredness. Other overdose symptoms include nausea, vomiting, diarrhea, stomach pain, uneven heartbeats, feeling light-headed, fainting, seizure (convulsions), or coma

Read more: https://www.drugs.com/adderall.html#ixzz11xOZJzBQ

I hope whoever took the overdose of this medication got medical attention and is doing ok. Please encourage this person to get some counseling as the rate of relapse is very high. This drug is very dangerous when taken in large quantities. It's also a "drug of choice" and highly misused/abused.

Be safe and good luck,
chris

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions